Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sharp pain in the left side of chest radiating to arms while coughing, sneezing. Reason?

Yesterday I sneezed and happen. Today I coughed and it happen. A sharp pain on the left side near my heart with a pain shooting down my left arm to hands leaving a warm then cold tingling sensation in and my left arm and lingering pain. Numbness type of feeling that you get after a limb falls asleep and is waking back up
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
I would like to know your age.
These symptoms can not be neglected. You may have to visit a cardiologist for the same.
Classical heart related pain will be like this. It starts in the chest region, left side or middle, may radiate to left shoulder and left arm. It is usually short lived, will get aggravated with exertion and comes down with rest. May be associated with sweating.
All the best.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor